Economics at your fingertips  

Complete Monotone Quasiconcave Duality

Simone Cerreia-Vioglio, Fabio Maccheroni, Massimo Marinacci and Luigi Montrucchio

No 80, Carlo Alberto Notebooks from Collegio Carlo Alberto

Abstract: We introduce a notion of complete monotone quasiconcave duality and we show that it holds for important classes of quasiconcave functions.

Keywords: Quasiconcavity; Quasiconvexity; Duality; Indirect Utility (search for similar items in EconPapers)
JEL-codes: C65 (search for similar items in EconPapers)
Pages: 49 pages
Date: 2008
New Economics Papers: this item is included in nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
Journal Article: Complete Monotone Quasiconcave Duality (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Carlo Alberto Notebooks from Collegio Carlo Alberto Contact information at EDIRC.
Bibliographic data for series maintained by Giovanni Bert ().

Page updated 2022-10-18
Handle: RePEc:cca:wpaper:80